Asymptotic behavior of global solutions for some reaction-diffusion systems

Hiroki Hoshino*, Yoshio Yamada

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    17 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)639-650
    Number of pages12
    JournalNonlinear Analysis
    Issue number5
    Publication statusPublished - 1994


    • asymptotic behavior
    • global solution
    • rate of convergence
    • Reaction-diffusion system

    ASJC Scopus subject areas

    • General Mathematics
    • Analysis
    • Applied Mathematics

    Cite this